# SDR ASOA2013041503377

- Difficulty date: April 10, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 13,067 hours, 9,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY DOOR EXIT HAS MISSING EMERGENCY FLOOR LIGHT STRIP.  REPLACED RT AFT EMERGENCY DOOR EXIT EMERGENCY FLOOR LIGHT STRIP IAW AMM 33-51-01.
